# SDR TRBA20120526001

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 4,986 hours, 31,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN THE PASSENGER ENTRY DOOR IS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE AT DOOR & OPS CHECKED OK IAW AMM 33-51-00. THE ACFT WAS RETURNED TO SERVICE.
